Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Lump inside left thumb. Diagnosed with renal insufficiency. Are both connected?

Hello, Dr. Grief. About 3 weeks ago a small (about a 1/4 inch in length & 1/8 in width) lump appeared on the inside of my left thumb on the lower joint. It appears to be a blood blister . I haven t any pain from it. However, I am concerned as I was recently diagnosed as having a small amount of renal insufficiency and am wondering if the two are connected.. Unfortunately, I am no longer covered by any insurance so I haven t been able to follow up with a visit to a nephrologist .
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Hello grumpy. There is a small chance that your renal problem and the blister are related. Unless you get yourself checked out (good examination, blood and urine tests at the very least) no one can confirm the co-relation. Providing your age, details of other medical problems and medications always helps when we try and answer such questions. Good luck.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor